CSN Login
Members Online: 13

You are here

Sour mouth

Tanyasa
Posts: 5
Joined: Jul 2015

Today it is was first day for chemo and radiation.i have Xeloda in the morning and evening - 1650 mg for each. Metomicin infusion And radiation.i fill ok,but around evening I founded I have a sour throat and it fill like my mouth it sour ,in throat I have few yellow dots. What I need to do? It a first day only??????

eihtak
Posts: 1347
Joined: Oct 2011

Hi, I was not treated with Xeloda or mytomycin, I had cisplatin and 5FU, but the sour taste and yellow dots could be the beginning of thrush (which I did get really bad).....its a yeast infection and very common. I was given an oral liquid med called Nystatin to rinse and swallow several times a day. The thrush was even in the back of my throat so almost had to gargle then swallow. The Nystatin is a thick, yellowish, sweet tasting oral med and works really well if that is what it is that you have. At one point I had the thrush along with some really sore canker type sores and blisters in my mouth and was given a different rinse for those!

I'm sorry you are starting out with a concern right away, but hope it is something easily treated.

katheryn

nicotianna
Posts: 209
Joined: Oct 2013

Inform your oncologist.  Also, call your pharmacist.  Keep us posted.

Nic

Tanyasa
Posts: 5
Joined: Jul 2015

it is feel different, my bottom legs and hands , feels like I have weights on,tingling.it is not painfull It is discomforted. And I notify in my lips I have small wight dots. I know it only first day but maybe because I have anemia already. I know I not supposed to have this in my first day, but I do, it is not my imagination, I can handle this , but itis scare what next?

Phoebesnow
Posts: 563
Joined: Apr 2011

Hi,

 

Sorry you are already experiencing side effects.  You should buy online Theresa Mayhews book, kicking cancer in the butt.  There is a lot of helpful info, what to expect and how to combat side effects.  The xeloda has some additional side effects, one being hand and foot syndrome.  You  need to look that up. To.  I'm so sorry you are suffering.

jcruz
Posts: 379
Joined: Jan 2013

Hi Tanyasa

I agree that it is probably thrush.  I had it both rounds of chemo.  I took Diclufan (fluconazole) for a week with each infection.

Call your onc's office. 

Janet

lp1964's picture
lp1964
Posts: 1230
Joined: Jun 2013

That is quiet unusual to have symptoms like this so early. It may or may not be related to the chemo, but definitely have it checked out by your doctor. Make sure that you don't rinse with harsh mouth washes or peroxide, because these often slow down the healing. If anything warm salt water rinses twice a day. (half a teaspoon of table salt in 8oz warm water).

All the best,

Laz

Subscribe to Comments for "Sour mouth"